# SDR CA960612028

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310406201
- Condition: Spalled
- Location: Rgb Nr 18 Brg
- Part time: 12,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL ON THE RGB CHIP DETECTOR. #18 BEARING BALLS SPALLED. ELECTRICAL PITTING FOUND ON #15 AND #19 BEARINGS ON IDLER DRIVE, THEREFORE THE SPALLING ON THE #18 BEARING IS LIKELY DUE TO ELECTRICAL DISCHA RGE FROM AN EXTERNAL AIRCRAFT SOURCE.
